Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

June 1, 2018Bibb County, Jasper County, Jones County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 1, 2018, 3:03 AM EDT for Bibb County, Jasper County, Jones County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2018, 3:03 AM EDT (07:03 UTC)
Expired
Jun 1, 2018, 3:45 AM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Bibb County, GA, Jasper County, GA, Jones County, GA

The radar

The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1697 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1697 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

538 
WWUS82 KFFC 010703
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
303 AM EDT FRI JUN 1 2018
 
GAZ048-058>060-071>073-082>084-010745-
Butts GA-Wilkinson GA-Putnam GA-Monroe GA-Baldwin GA-Bibb GA-
Jones GA-Jasper GA-Newton GA-Twiggs GA-
303 AM EDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...NORTHWESTERN
WILKINSON...SOUTHWESTERN PUTNAM...NORTHEASTERN MONROE...WESTERN
BALDWIN...NORTHEASTERN BIBB...JONES...JASPER...SOUTHERN NEWTON AND
NORTHERN TWIGGS COUNTIES UNTIL 345 AM EDT...

At 303 AM EDT...a strong thunderstorm was over Hillsboro, or 9 miles
south of Monticello...moving south at 35 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Macon, Gray, Monticello, Gordon, Ivey, Flovilla, Shady Dale, Payne,
Payne City, Stewart, Postell, Bradley, Turtle Cove, Wayside,
Worthville, Mountain Springs, Griswoldville, Resseaus Crossroads,
Round Oak and Wesleyan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3342 8397 3344 8352 3283 8326 3279 8373
TIME...MOT...LOC 0703Z 339DEG 29KT 3317 8367 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 1:39 AM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 1, 1:39 AM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
139 AM EDT Fri Jun 1 2018

.UPDATE...
A weakening MCS continues to move south and east this hour across
portions of north GA, encroaching on the northern suburbs of ATL
toward Athens. Anticipate this activity to weaken over the next
couple of hours as it continues its SE trek. Heavy rain, gusty
winds and small hail is possible with this complex. Frequent
lightning is occurring as well. This complex is moving fairly
quickly, so while minor flooding is a potential, it should be
short lived. Sensitive locations for on going flooding will be
White County as they have seen an abundance of rain the last
several days. Have the precipitation activity associated with the
system exiting our CWA by 09Z with some residual showers and
clouds across east GA through 12Z.

26

PREV DISCUSSION... /Issued 743 PM EDT Thu May 31 2018/

PREV DISCUSSION... /Issued 258 PM EDT Thu May 31 2018/

SHORT TERM /Tonight through Friday Night/...
Diurnal convection continues this afternoon, and already seeing
high rainfall amounts associated with cells that remain/back-build
over the same area. More organized convection developing north of
the GA/TN border is expected to drop into the northern zones over
the next hour or so. These storms are producing significant
lightning, small hail and heavy rainfall. Hi-Res short term models
suggest that this complex of storms will drop into the northern
metro Atlanta area, but may begin weakening/dissipating as daytime
heating shuts off. Have kept likely pops over the northern
portions of the state through early evening to capture best
chances.

Friday looks to be a near-repeat of today as outflow boundary from
TN triggers organized convection over the northern portions of the
state. Unfortunately this could once again drench areas that are
already saturated. Timing still continues to be a concern, with
the models solutions vastly different in timing into the state (on
the order of hours). Model instability is higher than today, and
at this time SPC has a Marginal Risk of severe storms over all of
north Georgia - north of a line from Carrollton to Washington.

Have generally used a guidance blend for temperatures and
dewpoints, which has been a good overall performer the last
several days. Expect a gradual warming trend to continue as cloud
scattering late in the morning/early afternoon will allow for
better insolation.

Although widespread flash flooding is not anticipating, and there
is no Flash Flood Watch in effect, isolated areas where
training/redevelopment occurs could result in pockets of
extremely heavy rainfall.

31

LONG TERM /Saturday through Thursday/...

Not much change to the long term portion which looks to be in
good standing. Modified pops slightly on Sat afternoon to account
for altered timing on strong shortwave. Otherwise, just loaded in
new guidance for temps without any additional changes to the
extended pops.

Deese

/Issued 416 AM EDT Thu May 31 2018/

A fairly typical summertime airmass will be in place to
start the long term with plenty of moisture and instability
to allow for showers and thunderstorms across the area.
A short wave will be moving across the area Friday night and
Saturday in the NNW flow aloft to help aid the potential for
convective activity. This will favor N and W GA with the
highest pops Friday night, most so in the evening, and favor
central and portions of N GA on Saturday.

Another short wave is expected later Saturday night and Sunday
along with a weak cold front and a flare up of scattered to
numerous showers and storms is expected on Sunday.

The good news is the front moves through the area bringing
enough dry air with it to end precip chances for Monday and
Tuesday. There could be enough moisture return to central GA on
Wednesday for a slight chance of showers and thunderstorms.
Area rainfall potential Friday night through Sunday will be
considerably lower than the past several days as the convection
will be more hit and miss than widespread.

For the most part, temperatures will run above normal until the
front passes late Sunday and Sunday night, thee around normal
Monday through Wednesday.

BDL

&&

.AVIATION...
06Z Update...
An MCS is moving south toward RYY/PDK and AHN at this hour. Expect
this activity to impact those sites through the next hour or two
as the system quickly moves SE. FTY and ATL may get some light
precipitation and wind gusts from this system, but no major
impacts expected. AHN will likely be the hardest hit with
lingering precipitation/winds through 09Z. Thereafter, expect
clearing, although some mid/low clouds are expected to encroaching
on CSG and the metro TAF sites around 12Z briefly. Scattered CU
decks around 5Kft is expected tomorrow with another possible
complex coming down during the afternoon/evening. Clearly should
take shape again tomorrow evening, once the thunderstorm activity
wanes. Expect mainly westerly winds through the period.

//ATL Confidence...06Z Update...
Low on timing of thunderstorm activity.
Medium on morning ceilings.
High confidence on other elements.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          89  70  89  71 /  40  40  30  10
Atlanta         87  72  88  73 /  40  40  30  20
Blairsville     83  63  84  64 /  60  50  30  20
Cartersville    87  69  88  70 /  60  50  30  30
Columbus        90  74  90  74 /  30  40  30  30
Gainesville     86  70  87  70 /  50  40  30  20
Macon           91  73  90  72 /  30  40  30  20
Rome            87  69  89  70 /  60  50  30  30
Peachtree City  88  71  89  71 /  40  40  30  30
Vidalia         91  74  90  74 /  30  30  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
AVIATION...26
Hazardous weather outlook, May 31, 9:58 PM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
958 PM EDT Thu May 31 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020200-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
958 PM EDT Thu May 31 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

Scattered showers and thunderstorms can be expected across the
area tonight. A few storms could be strong to severe with the
main hazards being strong gusty winds, frequent lightning and
locally heavy rainfall. The most likely location for any severe
storms will be north of Atlanta and Athens.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered to numerous thunderstorms can be expected Friday
through Sunday, most so in the afternoon and evening. A few of
these storms could be strong with gusty winds, frequent
lightning and locally heavy rainfall.

No hazardous weather is expected Monday and Tuesday.
There will be a slight chance of thunderstorms over portions
of central Georgia on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but spotters
are encouraged to submit reports of any severe weather and flooding
through the web by going to weather.gov/atlanta

In the hours before

Special weather statement, Jun 1, 12:36 AM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1236 AM EDT FRI JUN 1 2018

GAZ014-015-022>024-034-010515-
Banks GA-Hall GA-Dawson GA-Forsyth GA-Gwinnett GA-Lumpkin GA-
1236 AM EDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANKS...HALL...
SOUTHEASTERN DAWSON...EASTERN FORSYTH...NORTHEASTERN GWINNETT AND
SOUTHEASTERN LUMPKIN COUNTIES UNTIL 115 AM EDT...

At 1235 AM EDT...a strong thunderstorm was over Oscarville, or 9
miles west of Gainesville...moving southeast at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Gainesville, Cumming, Sugar Hill, Buford, Braselton, Flowery Branch,
Oakwood, Lula, Clermont, Gillsville, Rest Haven, Dougherty, Candler,
Buford Dam-Lake Lanier Parks, Coal Mountain, Aqualand Park,
Chestatee, Murrayville, Chestnut Mountain and Oscarville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3449 8366 3435 8363 3416 8377 3413 8382
      3408 8383 3405 8386 3411 8415 3445 8408
      3451 8369 3450 8367
TIME...MOT...LOC 0435Z 295DEG 6KT 3425 8398

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 1, 1:10 AM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
110 AM EDT FRI JUN 1 2018

GAZ025-035>037-047-010545-
Jackson GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
110 AM EDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JACKSON...NORTHEASTERN
WALTON...BARROW...CLARKE AND NORTHERN OCONEE COUNTIES UNTIL 145 AM
EDT...

At 110 AM EDT...a strong thunderstorm was over Statham, or near
Winder...moving southeast at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Winder, Jefferson, Watkinsville, Athens, Braselton, Auburn, Statham,
Arcade, Hoschton, Bogart, North High Shoals, Bethlehem, Pendergrass,
Bishop, Talmo, Whitehall, Athens-Clarke County, Westgate Park, Fort
Yargo State Park and Beechwood Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3395 8328 3394 8327 3390 8324 3379 8347
      3380 8348 3382 8351 3376 8355 3405 8384
      3419 8373
TIME...MOT...LOC 0510Z 314DEG 21KT 3396 8361

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 1, 1:41 AM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
141 AM EDT FRI JUN 1 2018

GAZ019-020-030-031-041-010630-
Polk GA-Haralson GA-Bartow GA-Paulding GA-Floyd GA-
141 AM EDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...NORTHEASTERN
HARALSON...SOUTHWESTERN BARTOW...NORTHERN PAULDING AND SOUTHEASTERN
FLOYD COUNTIES UNTIL 230 AM EDT...

At 141 AM EDT...a strong thunderstorm was near Kingston, or 10 miles
southeast of Rome...moving southeast at 15 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rome, Cartersville, Rockmart, Euharlee, Aragon, Kingston, Braswell,
Taylorsville, Yorkville, Burnt Hickory Ridge, Eubank Lake, Van Wert,
Seney and Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3422 8516 3429 8496 3397 8476 3386 8510
TIME...MOT...LOC 0541Z 336DEG 13KT 3419 8503

WIND...40MPH
Special weather statement, Jun 1, 1:48 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
148 AM EDT FRI JUN 1 2018

GAZ035>037-047-049-050-010630-
Morgan GA-Walton GA-Barrow GA-Clarke GA-Greene GA-Oconee GA-
148 AM EDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...EASTERN
WALTON...SOUTHEASTERN BARROW...WESTERN CLARKE...NORTHWESTERN GREENE
AND OCONEE COUNTIES UNTIL 230 AM EDT...

At 148 AM EDT...a strong thunderstorm was over North High Shoals, or
7 miles southwest of Watkinsville...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Watkinsville, Statham, Bogart, Rutledge, North High Shoals, Bostwick,
Good Hope, Bishop, Athens-Clarke County, Ebenezer, Wrayswood,
Eastville, Hard Labor Creek State Park, Farmington and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3369 8326 3361 8343 3364 8362 3393 8367
      3399 8346
TIME...MOT...LOC 0548Z 336DEG 12KT 3381 8353

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 1, 2:16 AM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 AM EDT FRI JUN 1 2018

GAZ046>049-059-060-010700-
Morgan GA-Putnam GA-Walton GA-Rockdale GA-Jasper GA-Newton GA-
216 AM EDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...WESTERN
PUTNAM...SOUTHWESTERN WALTON...EASTERN ROCKDALE...JASPER AND NEWTON
COUNTIES UNTIL 300 AM EDT...

At 216 AM EDT...a strong thunderstorm was near Oxford, or near
Covington...moving southeast at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Conyers, Covington, Monticello, Social Circle, Oxford, Porterdale,
Newborn, Mansfield, Shady Dale, Jersey, Georgia International Horse
Park, Stewart, Turtle Cove, Almon, Starrsville, Brick Store, Central
Georgia Experiment Stn, Herndonville, Calvin and Farrar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3324 8360 3327 8383 3330 8383 3333 8385
      3369 8396 3377 8374 3335 8344
TIME...MOT...LOC 0616Z 334DEG 35KT 3364 8382

WIND...40MPH
Special weather statement, Jun 1, 3:03 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 AM EDT FRI JUN 1 2018

GAZ048-058>060-071>073-082>084-010745-
Butts GA-Wilkinson GA-Putnam GA-Monroe GA-Baldwin GA-Bibb GA-
Jones GA-Jasper GA-Newton GA-Twiggs GA-
303 AM EDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...NORTHWESTERN
WILKINSON...SOUTHWESTERN PUTNAM...NORTHEASTERN MONROE...WESTERN
BALDWIN...NORTHEASTERN BIBB...JONES...JASPER...SOUTHERN NEWTON AND
NORTHERN TWIGGS COUNTIES UNTIL 345 AM EDT...

At 303 AM EDT...a strong thunderstorm was over Hillsboro, or 9 miles
south of Monticello...moving south at 35 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Macon, Gray, Monticello, Gordon, Ivey, Flovilla, Shady Dale, Payne,
Payne City, Stewart, Postell, Bradley, Turtle Cove, Wayside,
Worthville, Mountain Springs, Griswoldville, Resseaus Crossroads,
Round Oak and Wesleyan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3342 8397 3344 8352 3283 8326 3279 8373
TIME...MOT...LOC 0703Z 339DEG 29KT 3317 8367

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:52 PM EDTRiver Flood WarningFFCGwinnett60 min
May 31, 9:01 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Putnam29 min
May 31, 9:19 PM EDTSpecial Weather StatementFFCCatoosa26 min
May 31, 9:36 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield39 min
May 31, 9:37 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Washington23 min
May 31, 10:34 PM EDTSpecial Weather StatementFFCCatoosa26 min
May 31, 11:11 PM EDTSpecial Weather StatementFFCCatoosa34 min
May 31, 11:15 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker45 min
May 31, 11:31 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker44 min
May 31, 11:47 PM EDTSpecial Weather StatementFFCJackson43 min
May 31, 11:54 PM EDTFlash Flood WarningFFCWhite5 hr
Jun 1, 12:12 AM EDTSpecial Weather StatementFFCPickens33 min
Jun 1, 12:16 AM EDTSpecial Weather StatementFFCCherokee44 min
Jun 1, 12:36 AM EDTSpecial Weather StatementFFCHall39 min
Jun 1, 12:44 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Fulton, Hall46 min
Jun 1, 1:10 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee35 min
Jun 1, 1:41 AM EDTSpecial Weather StatementFFCPaulding49 min
Jun 1, 1:48 AM EDTSpecial Weather StatementFFCOconee42 min
Jun 1, 2:16 AM EDTSpecial Weather StatementFFCJasper, Newton44 min
Jun 1, 5:29 AM EDTRiver Flood WarningFFCWhitfield52 hr
Jun 1, 8:09 AM EDTSpecial Weather StatementFFCDade36 min
Jun 1, 1:51 PM EDTSpecial Weather StatementFFCChattooga, Walker24 min
Jun 1, 1:55 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton35 min
Jun 1, 2:16 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon29 min
Jun 1, 2:19 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon, Murray, Walker, Whitfield41 min
Jun 1, 2:24 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett36 min
Jun 1, 2:26 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd49 min
Jun 1, 2:33 PM EDTSpecial Weather StatementFFCDouglas27 min
Jun 1, 2:47 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon28 min
Jun 1, 2:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale, Walton35 min
Jun 1, 3:00 PM EDTSpecial Weather StatementFFCBartow, Floyd, Haralson, Paulding, Polk30 min
Jun 1, 3:02 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Pickens28 min
Jun 1, 3:03 PM EDTSpecial Weather StatementFFCClayton, DeKalb27 min
Jun 1, 3:17 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk28 min
Jun 1, 3:24 PM EDTSevere Thunderstorm WarningFFCNewton, Walton36 min
Jun 1, 3:27 PM EDTSpecial Weather StatementFFCCherokee33 min
Jun 1, 3:30 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton45 min
Jun 1, 3:32 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Henry, Newton, Rockdale28 min
Jun 1, 3:44 PM EDTSpecial Weather StatementFFCDawson31 min
Jun 1, 3:47 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton28 min
Jun 1, 3:51 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Cobb, Coweta, Douglas, Fayette and 2 more39 min
Jun 1, 3:56 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Walton34 min
Jun 1, 3:57 PM EDTSpecial Weather StatementFFCForsyth33 min
Jun 1, 4:02 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall43 min
Jun 1, 4:03 PM EDTSpecial Weather StatementFFCHeard27 min
Jun 1, 4:07 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard38 min
Jun 1, 4:14 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin46 min
Jun 1, 4:25 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Newton, Spalding35 min
Jun 1, 4:30 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro and 1 more30 min
Jun 1, 4:38 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Heard, Henry, Meriwether and 3 more52 min
Jun 1, 4:47 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Putnam28 min
Jun 1, 4:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Lamar, Monroe, Newton and 1 more52 min
Jun 1, 5:01 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Oglethorpe, Taliaferro, Warren, Wilkes29 min
Jun 1, 5:04 PM EDTFlash Flood WarningFFCCobb, Paulding5 hr
Jun 1, 5:06 PM EDTRiver Flood WarningFFCCobb24 hr
Jun 1, 5:09 PM EDTRiver Flood WarningFFCCobb17 min
Jun 1, 5:19 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Putnam26 min
Jun 1, 5:21 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Harris, Jones, Lamar, Meriwether and 5 more39 min
Jun 1, 5:28 PM EDTSpecial Weather StatementFFCOglethorpe62 min
Jun 1, 5:35 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro, Warren, Wilkes25 min
Jun 1, 5:42 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Monroe and 2 more48 min
Jun 1, 6:27 PM EDTSpecial Weather StatementFFCTwiggs, Washington, Wilkinson33 min
Jun 1, 7:03 PM EDTSpecial Weather StatementFFCMacon27 min
Jun 1, 7:21 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Jun 1, 7:41 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart49 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.